Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2006, Volume 46, Number 1  


On the 80th birthday of academician Gurii Ivanovich Marchuk
M. K. Kerimov
3
A modification of conjugate direction methods
L. F. Yukhno
7
Highly accurate calculation of agular spheroidal functions
A. A. Abramov, S. V. Kurochkin
12
The statement and numerical solution of an optimization problem in X-ray tomography
D. S. Anikonov, I. V. Prokhorov
18
An iterative method based on a modified Lagrangian functional for finding a saddle point in the semicoercive Signorini problem
G. S. Woo, R. V. Namm, S. A. Sachkov
26
A method for the asymptotic stabilization to a given trajectory based on the initial data
A. A. Kornev
37
Grid approximation of singularly perturbed parabolic convection-diffusion equations with a piecewise-smooth initial condition
G. I. Shishkin
52
Evaluation of a continuous wavelet transform by solving the Cauchy problem for a system of partial differential equations
E. B. Postnikov
77
Intermediate asymptotics for solutions to the degenerate principal resonance equations
L. A. Kalyakin
83
Construction of quasi-periodic solutions of guaranteed accuracy by the small parameter method
Kh. I. Botashev
95
Asymptotics of simple eigenvalues and eigenfunctions for the Laplace operator in a domain with oscillating boundary
Y. Amirat, G. A. Chechkin, R. R. Gadyl'shin
102
Three- and four-step implicit absolutely stable fourth-order Runge–Kutta schemes
V. I. Pinchukov
116
On the regularity of solutions to the drift-diffusion approximation equations in gas discharge theory
R. Sh. Islamov
131
Skin effect at a finite temperature with a diffusive condition on the boundary of the half-space of the conducting medium
A. V. Latyshev, A. A. Yushkanov
148
Conservative finite-difference scheme for the problem of propagation of a femtosecond pulse in a nonlinear photonic crystal with nonreflecting boundary conditions
E. B. Terëshin, V. A. Trofimov, M. V. Fedotov
161
Joint detection of a given number of reference fragments in a quasi-periodic sequence and its partition into segments containing series of identical fragments
A. V. Kel'manov, L. V. Mikhailova
172
Academician Nikolai Sergeevich Bakhvalov (1934–2005)
M. K. Kerimov
190
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021